# SDR FDEA201109244101

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 45,913 hours, 29,687 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR VERY DIFFICULT TO CLOSE.  SUSPECT BENT DOOR FRAME.  COCKPIT DOOR OPS CHECKED NORMAL IAW AMM CH 55-50-001-8-0.   ACFT OK FOR SERVICE.
